Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I am a 31 year old unmarried female. My menstrual cycle was due on 17th this month and I had a unprotected sex with my boyfriend on 14th August just before 3 days of cycle .I took I pill on the same night that is on 14th night. Now on 17th, 18 and 19 I could see the blood clots and spotting .I am confused what was that? Was that my period or I skipped my period .I am confused and scared. Should I consult a gynaecologist?

3 Doctors Answered
It is with drawl bleeding.
Hi lybrate-user, Generally I pills are very effective if taken within 72 hours of unprotected sexual intercourse. They might delay the menses sometimes. As you say you had some clots so you should be fine. However consulting your gyanec is not a bad idea at all. For more details do consult me online.
1 person found this helpful
Well I pill is a hormonal preparation and can cause deranged menstrual cycle. It is normal to have this but consultation with a gynaecologist can be done.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.